Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 59, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Oct 3, 2012, 3:13 PM CDT. It took effect at Oct 4, 2012, 1:00 PM CDT. It was in force for 51 hr.
The area
The counties it named.
The facts
- Issued
- Oct 3, 2012, 3:13 PM CDT (20:13 UTC)
- In effect from
- Oct 4, 2012, 1:00 PM CDT
- Expired
- Oct 6, 2012, 4:00 PM CDT
- In force
- 51 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
959 WHUS73 KGRB 032013 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 313 PM CDT WED OCT 3 2012 ...GUSTY WINDS AND BUILDING WAVES EXPECTED THURSDAY...| .GUSTY SOUTHWEST WINDS WILL DEVELOP ON THURSDAY...AS A COLD FRONT APPROACHES THE AREA. AS A RESULT...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THURSDAY. LMZ521-522-541>543-040415- /O.NEW.KGRB.SC.Y.0059.121004T1800Z-121006T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 313 PM CDT WED OCT 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 10 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THURSDAY TO 10 PM CDT FRIDAY. * WINDS...SOUTHWEST WIND WILL INCREASE TO 15 TO 25 KTS BY LATE MORNING THURSDAY...WITH GUSTS TO 30 KTS POSSIBLE. WINDS WILL VEER TO THE NORTHWEST BY THURSDAY NIGHT AND REMAIN GUSTY.| * WAVES...WAVES WILL BUILD TO 3 TO 5 FT ON THE BAY...TO 4 TO 6 FT ON LAKE MICHIGAN BY THURSDAY AFTERNOON. | PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
384 WHUS73 KGRB 040208 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 908 PM CDT WED OCT 3 2012 ...GUSTY WINDS AND BUILDING WAVES EXPECTED THURSDAY...| .GUSTY SOUTHWEST WINDS WILL DEVELOP ON THURSDAY...AS A COLD FRONT APPROACHES THE AREA. AS A RESULT...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THURSDAY. LMZ521-522-541>543-041015- /O.CON.KGRB.SC.Y.0059.121004T1800Z-121006T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 908 PM CDT WED OCT 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THURSDAY TO 10 PM CDT FRIDAY... * WINDS...SOUTHWEST WIND WILL INCREASE TO 15 TO 25 KTS BY LATE MORNING THURSDAY...WITH GUSTS TO 30 KTS POSSIBLE. WINDS WILL VEER TO THE NORTHWEST BY THURSDAY NIGHT AND REMAIN GUSTY.| * WAVES...WAVES WILL BUILD TO 2 TO 4 FT ON THE BAY...TO 3 TO 5 FT ON LAKE MICHIGAN BY THURSDAY AFTERNOON AND THURSDAY EVENING. | PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
510 WHUS73 KGRB 040938 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 438 AM CDT THU OCT 4 2012 ...GUSTY WEST WINDS AND BUILDING WAVES EXPECTED THIS AFTERNOON THROUGH FRIDAY NIGHT... .GUSTY SOUTHWEST WINDS WILL DEVELOP TODAY...THEN VEER WEST AS A STRONG COLD FRONT MOVES THROUGH THE REGION THIS AFTERNOON. THE STRONG WEST WINDS WILL CONTINUE INTO FRIDAY NIGHT. LMZ521-522-541>543-041745- /O.CON.KGRB.SC.Y.0059.121004T1800Z-121006T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 438 AM CDT THU OCT 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT FRIDAY... * SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS BY THIS AFTERNOON...THEN VEER WEST THIS EVENING. FREQUENT GUSTS OVER 30 KTS ARE ANTICIPATED...WITH A FEW GALE FORCE GUSTS POSSIBLE TONIGHT INTO EARLY FRIDAY. THE STRONG WINDS WILL CONTINUE INTO FRIDAY NIGHT. * WAVES WILL BUILD TO 3 TO 5 FT BY THIS EVENING...AND REMAIN HIGH THROUGH FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
295 WHUS73 KGRB 041508 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1008 AM CDT THU OCT 4 2012 ...GUSTY WEST WINDS AND BUILDING WAVES EXPECTED THIS AFTERNOON THROUGH FRIDAY NIGHT... .GUSTY SOUTHWEST WINDS WILL DEVELOP EARLY THIS AFTERNOON...THEN VEER WEST BY EARLY EVENING AS A STRONG COLD FRONT MOVES THROUGH THE REGION. THE STRONG WEST WINDS WILL CONTINUE INTO FRIDAY NIGHT. LMZ521-522-541>543-042315- /O.CON.KGRB.SC.Y.0059.121004T1800Z-121006T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1008 AM CDT THU OCT 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT FRIDAY... * SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS EARLY THIS AFTERNOON...THEN VEER WEST BY EARLY EVENING. FREQUENT GUSTS OVER 30 KTS ARE ANTICIPATED...WITH A FEW GALE FORCE GUSTS POSSIBLE TONIGHT INTO EARLY FRIDAY. THE STRONG WINDS WILL CONTINUE INTO FRIDAY NIGHT. * WAVES WILL BUILD TO 3 TO 5 FT BY THIS EVENING...AND REMAIN HIGH THROUGH FRIDAY EVENING. HIGHER WAVES ARE EXPECTED TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
933 WHUS73 KGRB 042037 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 337 PM CDT THU OCT 4 2012 ...GUSTY WEST WINDS AND BUILDING WAVES EXPECTED THROUGH FRIDAY NIGHT... .GUSTY SOUTHWEST WINDS WILL DEVELOP EARLY THIS AFTERNOON...THEN VEER WEST BY EARLY EVENING AS A STRONG COLD FRONT MOVES THROUGH THE REGION. THE STRONG WEST WINDS WILL CONTINUE INTO FRIDAY NIGHT. LMZ521-522-541-050445- /O.UPG.KGRB.SC.Y.0059.000000T0000Z-121006T0300Z/ /O.NEW.KGRB.GL.W.0016.121004T2037Z-121005T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 337 PM CDT THU OCT 4 2012 ...GALE WARNING IN EFFECT UNTIL 10 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 10 AM CDT FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * SOUTHWEST WINDS OF 15 TO 25 KTS...WILL VEER WEST BY EARLY EVENING. FREQUENT GUSTS OVER 30 KTS ARE ANTICIPATED...WITH A FEW GALE FORCE GUSTS POSSIBLE TONIGHT INTO EARLY FRIDAY. THE STRONG WINDS WILL CONTINUE INTO FRIDAY NIGHT. * WAVES WILL BUILD TO 3 TO 5 FT BY THIS EVENING...AND REMAIN HIGH THROUGH FRIDAY EVENING. HIGHER WAVES ARE EXPECTED TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ542-543-050445- /O.CON.KGRB.SC.Y.0059.000000T0000Z-121006T0300Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 337 PM CDT THU OCT 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT FRIDAY... * SOUTHWEST WINDS OF 15 TO 25 KTS...WILL VEER WEST BY EARLY EVENING. FREQUENT GUSTS OVER 30 KTS ARE ANTICIPATED. THE STRONG WINDS WILL CONTINUE INTO FRIDAY NIGHT. * WAVES WILL BUILD TO 3 TO 5 FT BY THIS EVENING...AND REMAIN HIGH THROUGH FRIDAY EVENING. HIGHER WAVES ARE EXPECTED TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
364 WHUS73 KGRB 050222 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 922 PM CDT THU OCT 4 2012 ...GUSTY WEST WINDS AND HIGH WAVES EXPECTED THROUGH FRIDAY NIGHT... .STRONG LOW PRESSURE MOVING JUST NORTH OF THE GREAT LAKES OVERNIGHT AND FRIDAY WILL KEEP A TIGHT PRESSURE GRADIENT ACROSS THE AREA. THESE CONDITIONS WILL RESULT IN GUSTY WEST WINDS AND HIGH WAVES...THROUGH FRIDAY NIGHT. LMZ521-522-541-051030- /O.CON.KGRB.GL.W.0016.000000T0000Z-121005T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 922 PM CDT THU OCT 4 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... * WEST WINDS TO 30 KTS...WITH A FEW GALE FORCE GUSTS TO 35 KTS POSSIBLE LATE TONIGHT INTO EARLY FRIDAY. THE STRONG WINDS WILL CONTINUE INTO FRIDAY NIGHT. * WAVES OF 3 TO 5 FT ON THE BAY...TO 4 TO 7 FT ON LAKE MICHIGAN ARE EXPECTED. HIGHER WAVES ARE EXPECTED TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ542-543-051030- /O.CON.KGRB.SC.Y.0059.000000T0000Z-121006T0300Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 922 PM CDT THU OCT 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT FRIDAY... * WEST WINDS OF 15 TO 25 KTS... WITH FREQUENT GUSTS AROUND 30 KTS ANTICIPATED LATE TONIGHT AND FRIDAY. * WAVES WILL BUILD TO 3 TO 5 FT BY FRIDAY MORNING...AND REMAIN HIGH THROUGH FRIDAY EVENING. HIGHER WAVES ARE EXPECTED TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
059 WHUS73 KGRB 050933 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 433 AM CDT FRI OCT 5 2012 ...GUSTY WEST TO NORTHWEST WINDS EXPECTED THROUGH SATURDAY... .STRONG LOW PRESSURE MOVING JUST NORTH OF THE GREAT LAKES WILL KEEP A TIGHT PRESSURE GRADIENT ACROSS THE AREA THROUGH SATURDAY. THIS WILL RESULT IN GUSTY WEST TO NORTHWEST WINDS AND HIGH WAVES. LMZ521-522-541-051745- /O.CAN.KGRB.GL.W.0016.000000T0000Z-121005T1500Z/ /O.EXB.KGRB.SC.Y.0059.000000T0000Z-121006T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 433 AM CDT FRI OCT 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. * WEST WINDS OF 15 TO 25 KTS...WITH OCCASIONAL GUSTS OVER 30 KTS...WILL CONTINUE TODAY AND TONIGHT. THE WINDS WILL VEER NORTHWEST AND REMAIN GUSTY LATE TONIGHT INTO SATURDAY. * WAVES WILL BUILD TO 3 TO 6 FT TODAY...AND REMAIN HIGH THROUGH SATURDAY. THE HIGHEST WAVES ARE EXPECTED ON THE EAST SIDE OF THE BAY...AND NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-051745- /O.CON.KGRB.SC.Y.0059.000000T0000Z-121006T0300Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 433 AM CDT FRI OCT 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WEST WINDS OF 15 TO 25 KTS...WITH OCCASIONAL HIGHER GUSTS...ARE ANTICIPATED THROUGH THIS EVENING. * WAVES WILL BUILD TO 3 TO 5 FT TOWARD THE OPEN WATERS OF LAKE MICHIGAN...BUT WILL BE LOWER CLOSE TO SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
623 WHUS73 KGRB 051542 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1042 AM CDT FRI OCT 5 2012 ...GUSTY WEST TO NORTHWEST WINDS EXPECTED THROUGH SATURDAY... .STRONG LOW PRESSURE MOVING JUST NORTH OF THE GREAT LAKES WILL KEEP A TIGHT PRESSURE GRADIENT ACROSS THE AREA THROUGH SATURDAY. THIS WILL RESULT IN GUSTY WEST TO NORTHWEST WINDS AND HIGH WAVES. LMZ521-522-541-052345- /O.CON.KGRB.SC.Y.0059.000000T0000Z-121006T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1042 AM CDT FRI OCT 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY... * WEST WINDS OF 15 TO 25 KTS...WITH GUSTS TO 35 KTS...WILL CONTINUE TODAY AND TONIGHT. THE WINDS WILL VEER NORTHWEST AND REMAIN GUSTY LATE TONIGHT INTO SATURDAY. * WAVES OF 3 TO 5 FT ARE EXPECTED TODAY AND TONIGHT...AND WILL REMAIN HIGH THROUGH SATURDAY. THE HIGHEST WAVES ARE EXPECTED ON THE EAST SIDE OF THE BAY...AND NEAR DEATHS DOOR. HIGHER WAVES ARE ALSO EXPECTED TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-052345- /O.CON.KGRB.SC.Y.0059.000000T0000Z-121006T0300Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1042 AM CDT FRI OCT 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WEST WINDS OF 15 TO 25 KTS...WITH GUSTS TO AROUND 30 KTS...ARE EXPECTED THROUGH LATE THIS EVENING. * WAVES 2 TO 4 FT...WITH HIGHER WAVES TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
864 WHUS73 KGRB 052034 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 334 PM CDT FRI OCT 5 2012 ...GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE THROUGH SATURDAY... .STRONG LOW PRESSURE MOVING JUST NORTH OF THE GREAT LAKES WILL KEEP A TIGHT PRESSURE GRADIENT ACROSS THE AREA THROUGH SATURDAY. THIS WILL RESULT IN GUSTY WEST TO NORTHWEST WINDS AND HIGH WAVES. LMZ521-522-541-060445- /O.CON.KGRB.SC.Y.0059.000000T0000Z-121006T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 334 PM CDT FRI OCT 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY... * WEST WINDS OF 15 TO 25 KTS...WITH GUSTS TO 30 KTS...WILL CONTINUE THROUGH LATE TONIGHT. THE WINDS WILL VEER NORTHWEST AND REMAIN GUSTY INTO SATURDAY. * WAVES OF 3 TO 5 FT ARE EXPECTED TONIGHT...AND WILL REMAIN HIGH THROUGH SATURDAY. THE HIGHEST WAVES ARE EXPECTED ON THE EAST SIDE OF THE BAY...AND NEAR DEATHS DOOR. HIGHER WAVES ARE ALSO EXPECTED TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-060300- /O.CON.KGRB.SC.Y.0059.000000T0000Z-121006T0300Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 334 PM CDT FRI OCT 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WEST WINDS OF 15 TO 25 KTS...WITH GUSTS TO AROUND 30 KTS...ARE EXPECTED THROUGH LATE THIS EVENING. * WAVES 2 TO 4 FT...WITH HIGHER WAVES TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
516 WHUS73 KGRB 060215 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 915 PM CDT FRI OCT 5 2012 ...GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE THROUGH SATURDAY... .STRONG LOW PRESSURE MOVING JUST NORTH OF THE GREAT LAKES WILL KEEP A TIGHT PRESSURE GRADIENT ACROSS THE AREA THROUGH SATURDAY. THIS WILL RESULT IN GUSTY WEST TO NORTHWEST WINDS AND HIGH WAVES. LMZ542-543-061015- /O.EXT.KGRB.SC.Y.0059.000000T0000Z-121006T2100Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 915 PM CDT FRI OCT 5 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT SATURDAY... * WEST WINDS OF 15 TO 25 KTS ARE EXPECTED THROUGH SATURDAY. * WAVES 2 TO 4 FT...WITH HIGHER WAVES TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-541-061015- /O.CON.KGRB.SC.Y.0059.000000T0000Z-121006T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 915 PM CDT FRI OCT 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY... * NORTHWEST WINDS OF 20 TO 25 KTS...WITH GUSTS TO 30 KTS...WILL CONTINUE THROUGH SATURDAY. * WAVES OF 3 TO 5 FT ARE EXPECTED...AND WILL REMAIN HIGH THROUGH SATURDAY. THE HIGHEST WAVES ARE EXPECTED ON THE EAST SIDE OF THE BAY...AND NEAR DEATHS DOOR. HIGHER WAVES ARE ALSO EXPECTED TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
592 WHUS73 KGRB 060946 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 446 AM CDT SAT OCT 6 2012 ...GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THIS AFTERNOON... .STRONG LOW PRESSURE NORTHEAST OF THE GREAT LAKES WILL KEEP A TIGHT PRESSURE GRADIENT ACROSS THE AREA TODAY. THIS WILL RESULT IN GUSTY NORTHWEST WINDS AND LOCALLY HIGH WAVES. LMZ521-522-541>543-061800- /O.CON.KGRB.SC.Y.0059.000000T0000Z-121006T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 446 AM CDT SAT OCT 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * NORTHWEST WINDS OF 15 TO 25 KTS...WITH GUSTS TO 30 KTS...WILL CONTINUE TODAY. THE STRONGEST GUSTS WILL OCCUR ON THE BAY AND NEAR DEATHS DOOR. * WAVES HEIGHTS OF 2 TO 4 FT ARE EXPECTED. THE HIGHEST WAVES ARE EXPECTED ON THE EAST SIDE OF THE BAY...NEAR DEATHS DOOR...AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
335 WHUS73 KGRB 061601 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1101 AM CDT SAT OCT 6 2012 ...GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THIS AFTERNOON... .STRONG LOW PRESSURE NORTHEAST OF THE GREAT LAKES WILL KEEP A TIGHT PRESSURE GRADIENT ACROSS THE AREA TODAY. THIS WILL RESULT IN GUSTY NORTHWEST WINDS AND LOCALLY HIGH WAVES. LMZ521-522-541>543-062100- /O.CON.KGRB.SC.Y.0059.000000T0000Z-121006T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1101 AM CDT SAT OCT 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * NORTHWEST WINDS OF 15 TO 25 KTS...WITH GUSTS TO 30 KTS...WILL CONTINUE TODAY. THE STRONGEST GUSTS WILL OCCUR ON THE BAY AND NEAR DEATHS DOOR. * WAVES HEIGHTS OF 2 TO 4 FT ARE EXPECTED. THE HIGHEST WAVES ARE EXPECTED ON THE EAST SIDE OF THE BAY...NEAR DEATHS DOOR...AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 3, 1:08 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Oct 3, 1:08 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 108 PM CDT WED OCT 3 2012 UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE .PREV DISCUSSION...ISSUED AT 355 AM CDT WED OCT 3 2012... SHORT TERM...TODAY THROUGH THURSDAY...FOG TRENDS THIS MORNING...AND THE EFFECTS OF A STRONG COLD FRONT ON THURSDAY...WILL BE THE MAIN FCST CONCERNS. HIGH PRESSURE REMAINED OVER NE WI EARLY THIS MORNING. LIGHT WINDS AND MOSTLY CLEAR SKIES ALLOWED AREAS OF FOG TO DEVELOP OVERNIGHT. SEVERAL OBSERVATION SITES WERE SHOWING VSBYS OF 1/4SM OR LESS AT 3 AM...BUT WEB CAMS SEEMED TO VERIFY THAT THE DENSE FOG WAS PATCHY. HAVE DECIDED TO HOLD OFF ON DENSE FOG ADVISORIES...AND JUST COVER THE SITUATION WITH AN SPS AND A MENTION OF DENSE FOG IN THE HWO. SOME PATCHY LOW CLOUDS HAD ALSO DEVELOPED OVER PARTS OF FAR NE WI. THE FOG AND LOW CLOUDS SHOULD DISSIPATE QUICKLY BETWEEN 8 AM AND 9 AM. A DEFORMATION ZONE ASSOCIATED WITH A WEAK UPPER LOW TO OUR SOUTH WAS PRODUCING A BAND OF CLOUDS AND SCT SHOWERS OVER SOUTHERN LAKE MICHIGAN AND MUCH OF LOWER MICHIGAN. THIS DEFORMATION ZONE IS EXPECTED TO PIVOT NW INTO FAR EASTERN WI LATER TODAY INTO TONIGHT...BRINGING SOME CLOUDS AND A SLGT CHC OF SHOWERS. AWAY FROM THE LKSHR...PLENTY OF SUNSHINE IS EXPECTED TODAY...WHICH SHOULD HELP BOOST TEMPS INTO THE UPPER 60S AND LOWER 70S. ON THURSDAY...A STRONG COLD FRONT WILL SWEEP ACROSS THE REGION... BRINGING A CHANCE OF SHOWERS...GUSTY WEST WINDS AND FALLING TEMPERATURES. HAVE ADDED A MENTION OF ISOLD TSTMS...AS MID-LEVEL LAPSE RATES ARE 6.5 TO 7 C/KM. WIND GUSTS WILL LIKELY EXCEED 30 MPH AFTER THE FRONT MOVES THROUGH. USED A NON-DIURNAL TEMPERATURE CURVE IN THE HOURLY TEMPERATURES TO ACCOUNT FOR FALLING TEMPERATURES. LOCATIONS IN EASTERN WI SHOULD WARM INTO THE UPPER 60S AND LOWER 70S BEFORE THE FRONT ARRIVES. LONG TERM...THURSDAY NIGHT THROUGH TUESDAY. AN UPPER LEVEL TROUGH IS EXPECTED TO REMAIN OVER THE CENTRAL AND EASTERN CONUS THROUGH THE END OF THE FORECAST PERIOD. CYCLONIC FLOW ALOFT AND AT THE SURFACE INTO EARLY NEXT WEEK WILL BRING AT LEAST A SLIGHT CHANCE OF RAIN AND/OR SNOW TO PART OF THE FORECAST AREA MOST PERIODS. THE AIR MASS BEHIND THE APPROACHING COLD FRONT WILL RESULT IN ENOUGH INSTABILITY OVER THE GREAT LAKES FOR LAKE EFFECT SNOW. WINDS WILL HAVE ENOUGH OF A WESTERLY COMPONENT TO KEPT MUCH LAKE EFFECT FROM THE AREA. TEMPERATURES WILL REMAIN WELL BELOW NORMAL WITH HIGHS IN THE 40S AND 50S AND LOWS MOSTLY IN THE 30S. && .AVIATION...VFR EXPECTED THROUGH THE EVENING HOURS IN ALL AREAS. THERE IS A SMALL CHANCE OF SHOWERS AND MVFR CIGS AT SUE AND MTW BETWEEN 22Z AND 03Z. DENSE FOG COULD FORM LATE TONIGHT EAST OF A Y50 TO PCZ TO CLI TO IMT LINE. CIGS AND VSBYS COULD FALL BELOW MINIMUMS AT OSH/ATW/GRB/MTW/SUE FOR SEVERAL HOURS AFTER 07Z TONIGHT. A COLD FRONT WILL MOVE THROUGH THE REGION THURSDAY BUT IT MAY COME THROUGH DRY. RDM && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Oct 3, 9:45 AM CDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 945 AM CDT WED OCT 3 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-041445- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 945 AM CDT WED OCT 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. LMZ521-522-541>543-041445- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 945 AM CDT WED OCT 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT AREAS OF DENSE FOG WILL DISSIPATE BY EARLY AFTERNOON OVER THE LAKE AND BAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PASSAGE OF A STRONG COLD FRONT WILL LEAD TO GUSTY WEST WINDS FROM LATE THURSDAY AFTERNOON THROUGH FRIDAY NIGHT. THE GUSTY WINDS AND INCREASING WAVES WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT.
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 5:34 AM CDT | Dense Fog Advisory | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 3 hr |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.